# SDR UIEA2019082095225

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,425 hours, 14,926 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 2 STATUS MSG.  CLEANED AND DRIED WATER FROM FWD LWR LOOP TERM RT ENG AND OPS CHECK PER AMM 26-11-02.
